# SDR AALA202003109002

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,753 hours, 25,177 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: H9367
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS R1 WINDSHIELD IS DELAMAINATED. REPLACED WINDSHIELD PER TASK CARD 56-94-04.
